# SDR 2003UALA00238

- Difficulty date: February 26, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 32,477 hours, 6,298 cycles
- Engine: Pwa PW4077
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 113W721234
- Condition: Cracked
- Location: Aileron
- Part time: 32,477 hours, 6,298 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED AILERON FITTINGS ON A/C. LEFT AILERON INBOARD FITTING - CRACKED HORIZONTAL FLANGE INBOARD AND OUTBOARD SIDES. RIGHT AILERON INBOARD FITTING - CRACKED HORIZONTAL FLANGE INBOARD SIDE. SUPPLEMENTAL DATA UPDATE CRACKED FITTING DISCOVERED DURING NDT INSPECTION CALLED OUT BY ENGINEERING.  CRACK LENGTHS 1/16 TO 3/8 INCHES.  CAUSE UNDER INVESTIGATION BY BOEING.  REPORTED IN BOECOM UAL-OAK-03-00223F.  AILERONS HAVE BEEN REMOVED AND WILL BE SENT TO THE SHOP FOR FITTING REPLACEMENTS.
